# SDR IXXA20180112004

- Difficulty date: December 29, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 61,622 hours, 22,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N53181
- Condition: Corroded
- Location: Bs 1682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R4 DOOR AFT LOWER CORNER ON FLOORBEAM BS 1682.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED AREA IAW  SRM 53-60-51, ALTERNATE NR 2 REPAIR.
